# SDR DALA2024071507153

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 76,130 hours, 29,294 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Controller
- Part number: 1074944
- Part serial: 1025C
- Condition: Failed
- Location: Lt Reverser
- Part time: 60,693 hours, 25,301 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 6708 -ATB/DE- DUE TO LEFT BLEED INOP AFTER NORMAL PACK OFF TAKEOFF WITH WEATHER ENROUTE. CORRECTIVE ACTION: REPLACED LEFT REVERSE FLOW CHECK CONTROLLER, PRSOV REGULATOR AND PRSOV CONTROL RELAYS.
